# SDR MWEA96457

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE PYLON LEADING EDGE WAS FOUND CHAFED INTO THE FUSELAGE SKIN.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM'S 51-10-3, 51-30-2, 53-04, FIG. 3A, SHEET 1, PG 6A.
